# SDR SWAA043149

- Difficulty date: October 28, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 42,229 hours, 37,759 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND MLG W/W BEADED PRESS WEB CRACKED AT BS 664, LBL 31.5.  REPAIRED WEB PER SRM.
